# SDR DALA2024051705293

- Difficulty date: May 15, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N379DN
- Make and model: Airbus A321-211
- Aircraft serial: 8914
- Aircraft time: 15,904 hours, 6,878 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Nr 1 Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3079 - ATB - DUE TO ELECTRICAL SMELL IN THE COCKPIT. CORRECTIVE ACTION: FOUND ELAC 1 BURNED OUT. CORRECTIVE ACTION: REPLACED NBR 1 ELAC, RECIRCULATION FILTERS, AND AVIONICS FILTER. (LP 0343125)
